# SDR AALA202412269574

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 14,460 hours, 5,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT AFT LEFT SERVICE DOOR GIRT BAR IS VERY DIFFICULT TO RELEASE FROM THE ARMED POSITION LOCKS. INSPECTED SLIDE PACK PER AMM TASK 25-66-01-200-802, ADJUSTED GIRT BAR RETAINER CLIP BEND RADIUS AS REQUIRED, PER FIGURE 602 VIEW-B. NO CORROSION OR DEFORMATION NOTED.
